# SDR R61A20110118

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 5,502 hours, 2,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR EMER LT OPEN MSG ON EICAS IN FLIGHT, FLIGHT CONTINUED ON NORMALLY WITHOUT ANY INCIDENTS, AN EMERGENCY WAS NOT DECLARED.  MAINTENANCE RE-SECURED LT OVERWING DOOR PER EMB AMM, OPS CHECK GOOD.
